MathSciNet Relay Station
MathSciNet bibliographic data
MR2535834 60F05 (62E17)
Pósfai, Anna Poisson approximation in a Poisson limit theorem inspired by coupon collecting. J. Appl. Probab. 46 (2009), no. 2, 585–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement